BulDML at Institute of Mathematics and Informatics >
Union of Bulgarian Mathematicians >
Mathematics and Education in Mathematics, 2012 >

Please use this identifier to cite or link to this item:

Title: On the Optimal Allocations in Economy with Fixed Total Resources
Other Titles: Върху оптимално разпределените дялове в икономика с фиксирани общи ресурси
Authors: Slavov, Zdravko
Keywords: Mathematical Economics
Fixed Total Resources
Preference Relation
Utility Function
Fixed Point Property
Issue Date: 2012
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 41, No 1, (2012), 254p-258p
Abstract: In this paper we consider a mathematical model of economy with fixed total resources when the numbers of agents and goods are finite. We discuss the role of some assumptions for preference relation of the economical agents that affect the characteristics of the optimal allocations. It is proved that a set of optimal allocations is contractible and has the fixed point property. *2000 Mathematics Subject Classification: 91B16.
Description: Здравко Д. Славов - В тази статия се разглежда математически модел на икономика с фиксирани общи ресурси, както и краен брой агенти и блага. Обсъжда се ролята на някои предположения за отношенията на предпочитание на икономическите агенти, които влияят на характеристиките на оптимално разпределените дялове. Доказва се, че множеството на оптимално разпределените дялове е свиваемо и притежава свойството на неподвижната точка.
ISBN: 1313-3330
Appears in Collections:Mathematics and Education in Mathematics, 2012

Files in This Item:

File Description SizeFormat
smb-vol41-num1-2012-254p-258p.pdf123.16 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License